RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2008, Volume 20, Number 2, Pages 3–12 (Mi mm2144)  

This article is cited in 2 scientific papers (total in 2 papers)

On transition to balanced growth in a model of closed decentralized economy

A. P. Abramov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Abstract: The aim of this paper is to investigate the mechanism of decision making such that a multisector decentralized economy can transit to balanced growth. The first variant of such mechanism based on the physical indicator of sales. The second one based on the maximization of expected profit. In the latter case the price depends on the volume of output. As it shown both variants solve the given task.

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2009, 1:1, 105–112

Bibliographic databases:

Received: 14.06.2005

Citation: A. p. Abramov, “On transition to balanced growth in a model of closed decentralized economy”, Matem. Mod., 20:2 (2008), 3–12; Math. Models Comput. Simul., 1:1 (2009), 105–112

Citation in format AMSBIB
\Bibitem{Abr08}
\by A.~p.~Abramov
\paper On transition to balanced growth in a model of closed decentralized economy
\jour Matem. Mod.
\yr 2008
\vol 20
\issue 2
\pages 3--12
\mathnet{http://mi.mathnet.ru/mm2144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2421821}
\zmath{https://zbmath.org/?q=an:1150.91466}
\transl
\jour Math. Models Comput. Simul.
\yr 2009
\vol 1
\issue 1
\pages 105--112
\crossref{https://doi.org/10.1134/S2070048209010116}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929071820}


Linking options:
  • http://mi.mathnet.ru/eng/mm2144
  • http://mi.mathnet.ru/eng/mm/v20/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Abramov, “Investitsii i sbalansirovannyi rost v modeli detsentralizovannoi ekonomiki”, Probl. upravl., 4 (2010), 20–26  mathnet
    2. A. P. Abramov, “Tsiklicheskii rost v modeli zamknutoi detsentralizovannoi ekonomiki”, Probl. upravl., 2 (2012), 32–37  mathnet
  • Математическое моделирование
    Number of views:
    This page:433
    Full text:125
    References:47
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020